Jump to content

stillkickin

Members
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

0 Neutral

About stillkickin

  • Rank
    Member

Recent Profile Visitors

775 profile views
  1. I took Tamiflu and I was fine. :0) I think it made me feel bad a little longer, but overall it made the flu a lot better than it could have been.
  2. I have been having to get a TON of IVs lately and I have some questions about IV hydration. -Does it make anyone else really tired to get an IV? I always get sooooo sleepy and achey towards the end of the hydration and then for the rest of the day. Anyone know why? -What can help when the IV is put in wrong and the fluid gets into your tissues instead of your vein? It hurts a lot and I was wondering if I would treat it like I would treat swelling? -Are there any negative effects from getting a lot of IVs? -My veins are getting harder and harder to deal with and I'm getting poked several t
  3. I never had problems with my skin (other than eczema when I was a baby) but now I have a whole bunch of problems. For one, there is acne which is so fun, and my skin on my face which used to look ok now looks all blotchy (not to mention dark circles under my eyes). I also have been getting weird bumps all over. It kind of looks/acts like mini-chicken pox in that the bumps hurt, then itch, then scab over, then go away. The ones on my arms and stomach area go away within a few days, but I've had the ones on my legs for weeks now. (maybe its just the bad blood flow which slows healing?) I
×
×
  • Create New...